# SDR SWI2025F01899

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON RH FLOOR SUPPORT AT RBL 9 APPROX. BS 1070 - 985.  REMOVED AND INSTALLED NEW REPLACEMENT RBL 9.0 FLOOR SUPPORT SECTION AND REPAIR PARTS PER SRM 53-00-41-201-001-A03, STEPS 5.B.(8) & (10) - (12) & REO 690-53-61-1686 REV -.   STEPS 3, 4, 6, 7 AND DWG MM690-35041 REV AB. COMPLIED WITH TASK CARD 51-900-1002-SKY.
